RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Garif'yanov, Farkhat Nurgayazovich

Statistics Math-Net.Ru
Total publications: 48
Scientific articles: 48

Number of views:
This page:1749
Abstract pages:5648
Full texts:1792
References:878
Professor
E-mail:

http://www.mathnet.ru/eng/person18481
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203293

Publications in Math-Net.Ru
2020
1. F. N. Garif'yanov, E. V. Strezhneva, “Sum-difference equation for analytic functions, generated by a hexagon, and its applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 7,  56–62  mathnet
2. F. N. Garif'yanov, E. V. Strezhneva, “The summary equation for functions analytical outside four squares. Applications”, Probl. Anal. Issues Anal., 9(27):2 (2020),  58–67  mathnet  isi
3. F. N. Garif'yanov, E. V. Strezhneva, “On moment problem for entire functions generated by doubly periodic group”, Ufimsk. Mat. Zh., 12:2 (2020),  21–27  mathnet; Ufa Math. J., 12:2 (2020), 21–27
2019
4. F. N. Garif'yanov, “Summary equation for functions, which are holomorphic outside two triangles, and its applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 10,  21–27  mathnet
5. F. N. Garifyanov, E. V. Strezhneva, “Square-induced interpolation problems for entire functions”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 161:1 (2019),  119–126  mathnet  elib
2018
6. F. N. Garif'yanov, N. F. Garif'yanov, E. V. Strezhneva, “On Hamburger moments problem generated by a group with two limit points”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 12,  3–8  mathnet
7. F. N. Garif'yanov, E. V. Strezhneva, “Difference equation for functions analytical outside two squares”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 6,  3–8  mathnet; Russian Math. (Iz. VUZ), 62:6 (2018), 1–5  isi  scopus
8. F. N. Garif'yanov, “On summary equation generated by a quadrangle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 1,  27–33  mathnet; Russian Math. (Iz. VUZ), 62:1 (2018), 23–28  isi  scopus
9. F. N. Garif'yanov, E. V. Strezhneva, “Interpolation problems for entire functions induced by regular hexagons”, Sibirsk. Mat. Zh., 59:1 (2018),  78–85  mathnet  elib; Siberian Math. J., 59:1 (2018), 59–64  isi  scopus
2017
10. F. N. Garifyanov, “Polyelement equations which reduce to moment problem for entire functions of class A”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 4,  3–7  mathnet; Russian Math. (Iz. VUZ), 61:4 (2017), 1–4  isi  scopus
11. F. N. Garif'yanov, E. V. Strezhneva, “On a system of entire functions of class A which is biorthogonal to a lacunar power system on the ray”, Sibirsk. Mat. Zh., 58:1 (2017),  83–87  mathnet  elib; Siberian Math. J., 58:1 (2017), 63–66  isi  elib  scopus
2016
12. F. N. Garif'yanov, “Summary equation for functions analytical outside a quadrangle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 10,  3–7  mathnet; Russian Math. (Iz. VUZ), 60:10 (2016), 1–4  isi  scopus
13. F. N. Garif'yanov, “Multielement equations for analytic functions in the plane with cuts”, Sibirsk. Mat. Zh., 57:2 (2016),  276–281  mathnet  mathscinet  elib; Siberian Math. J., 57:2 (2016), 213–217  isi  scopus
2014
14. F. N. Garifyanov, A. F. Garifyanov, “On functional equations related to a dihedral group”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 11,  33–41  mathnet; Russian Math. (Iz. VUZ), 58:11 (2014), 28–35  scopus
2012
15. F. N. Garif'yanov, S. A. Modina, “The Carleman kernel and its applications”, Sibirsk. Mat. Zh., 53:6 (2012),  1263–1273  mathnet  mathscinet  elib; Siberian Math. J., 53:6 (2012), 1011–1020  isi  elib  scopus
16. F. N. Garifyanov, D. B. Kats, “On an Equation with Carleman Kernel and Its Application to the Moment Problem”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:3 (2012),  112–120  mathnet
2011
17. F. N. Garif'yanov, E. V. Nasyrova, “Regularization of linear difference equations with analytic coefficients and their applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 11,  78–83  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:11 (2011), 66–70  scopus
18. F. N. Garif'yanov, S. A. Modina, “On the four-element equation for the functions analytic beyond a trapezoid and its applications”, Sibirsk. Mat. Zh., 52:2 (2011),  243–249  mathnet  mathscinet; Siberian Math. J., 52:2 (2011), 191–196  isi  scopus
2009
19. F. N. Garif'yanov, “Representation of automorphic forms as lacunary series and Blaschke products”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 11,  67–71  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:11 (2009), 58–62
2008
20. F. N. Garif'yanov, “The summary equation for functions holomorphic in the exterior of a triangle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 9,  19–26  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 52:9 (2008), 16–22
2007
21. E. P. Aksent'eva, F. N. Garif'yanov, “Constructing an automorphic form from the orbit of a transformation”, Sibirsk. Mat. Zh., 48:5 (2007),  963–972  mathnet  mathscinet  zmath; Siberian Math. J., 48:5 (2007), 769–777  isi  scopus
2006
22. F. N. Garif'yanov, “Stieltjes moments of entire functions of class A”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 9,  23–28  mathnet  mathscinet; Russian Math. (Iz. VUZ), 50:9 (2006), 21–26
23. F. N. Garif'yanov, “On three difference equations in a plane with a $T$-shaped cut”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 2,  11–14  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 50:2 (2006), 9–12
2005
24. F. N. Garif'yanov, B. Ture, “The problem of the inversion of a singular integral on a circular sector”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 10,  14–16  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:10 (2005), 11–13
25. E. P. Aksent'eva, F. N. Garif'yanov, “Effective solution of the Carleman problem for some groups of divergent type”, Sibirsk. Mat. Zh., 46:4 (2005),  723–732  mathnet  mathscinet  zmath; Siberian Math. J., 46:4 (2005), 573–580  isi
2004
26. F. N. Garif'yanov, I. G. Salekhova, “The quasiperiodic Riemann boundary value problem in the case of a variable coefficient”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 7,  25–29  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:7 (2004), 22–26
2003
27. F. N. Garif'yanov, “On biorthogonal systems generated by some involutive operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 10,  26–37  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 47:10 (2003), 24–34
28. F. N. Garif'yanov, “The moment problem for entire functions of exponential type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 6,  37–43  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:6 (2003), 33–39
29. F. N. Garif'yanov, “On a Certain Difference Equation and Its Application to the Moment Problem”, Mat. Zametki, 73:6 (2003),  821–826  mathnet  mathscinet  zmath; Math. Notes, 73:6 (2003), 777–782  isi  scopus
30. F. N. Garif'yanov, “Difference equations for functions analytic beyond several squares”, Sibirsk. Mat. Zh., 44:3 (2003),  550–559  mathnet  mathscinet  zmath; Siberian Math. J., 44:3 (2003), 435–442  isi
2002
31. F. N. Garif'yanov, “Representing systems of periodic meromorphic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 8,  13–22  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:8 (2002), 11–19
32. E. P. Aksent'eva, F. N. Garif'yanov, “On lacunary analogs of the Poincaré theta-series and their applications”, Sibirsk. Mat. Zh., 43:5 (2002),  977–986  mathnet  mathscinet  zmath; Siberian Math. J., 43:5 (2002), 787–794  isi
2001
33. F. N. Garif'yanov, “Biorthogonal series generated by a dihedral group”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 4,  11–15  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:4 (2001), 9–13
34. F. N. Garif'yanov, “Regularization of one class of difference equations”, Sibirsk. Mat. Zh., 42:5 (2001),  1012–1017  mathnet  mathscinet  zmath; Siberian Math. J., 42:5 (2001), 846–850  isi
2000
35. F. N. Garif'yanov, “Stieltjes moments of entire functions of exponential type”, Mat. Zametki, 67:5 (2000),  674–679  mathnet  mathscinet  zmath; Math. Notes, 67:5 (2000), 572–576  isi
1996
36. F. N. Garif'yanov, “Transformations of biorthogonal systems, and some of their applications. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 8,  13–24  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:8 (1996), 11–22
37. F. N. Garif'yanov, “Transformations of biorthogonal systems, and some of their applications. I.”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 6,  5–16  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:6 (1996), 3–13
38. F. N. Garif'yanov, “Absolutely representing systems of elliptic functions”, Mat. Zametki, 59:6 (1996),  932–936  mathnet  mathscinet  zmath; Math. Notes, 59:6 (1996), 676–680  isi
1993
39. F. N. Garif'yanov, “The problem of inverting a singular integral, and difference equations for functions that are analytic outside a quare”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 7,  7–16  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:7 (1993), 5–14
1991
40. F. N. Garif'yanov, “Integral representation of an analytic function inside a parallelogram and its application”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 12,  8–12  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:12 (1991), 8–11
1989
41. F. N. Garif'yanov, “Boundary value problems with a contour shift inside a rectangle”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 9,  14–18  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:9 (1989), 14–18
1985
42. F. N. Garif'yanov, “A special case of the Riemann problem on the ray. II”, Trudy Sem. Kraev. Zadacham, 22 (1985),  66–68  mathnet  mathscinet  zmath
43. E. P. Aksent'eva, F. N. Garif'yanov, “Two integral equations with a kernel of Carleman type. II”, Trudy Sem. Kraev. Zadacham, 22 (1985),  30–35  mathnet  mathscinet  zmath
1983
44. E. P. Aksent'eva, F. N. Garif'yanov, “On the investigation of an integral equation with a Carleman kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 4,  43–51  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:4 (1983), 53–63
45. E. P. Aksent'eva, F. N. Garif'yanov, “Two integral equations with a kernel of Carleman type. I”, Trudy Sem. Kraev. Zadacham, 20 (1983),  11–21  mathnet  mathscinet  zmath
46. F. N. Garif'yanov, “A special case of the Riemann problem on the line. I”, Trudy Sem. Kraev. Zadacham, 19 (1983),  34–39  mathnet  mathscinet  zmath
1982
47. F. N. Garif'yanov, “On an inhomogeneous Riemann problem on a non-bounded contour”, Trudy Sem. Kraev. Zadacham, 18 (1982),  46–53  mathnet  mathscinet  zmath
1980
48. F. N. Garif'yanov, “On the solution of a homogeneous Riemann problem for a non-bounded contour”, Trudy Sem. Kraev. Zadacham, 17 (1980),  27–34  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020